MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. TRINICA VARIABLE ANGLE BONE SCREW 4.2X12MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ZIMMER BIOMET SPINE, INC. TRINICA VARIABLE ANGLE BONE SCREW 4.2X12MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 07.00117.001
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports: 3012447612-2026-00052 through 3012447612-2026-00055.
 
Event or Problem Description
A distributor reported receiving four trinica 4.2x12mm screw packages that contained the incorrect screw size.This is report two of four for this event.

Brand Name
TRINICA VARIABLE ANGLE BONE SCREW 4.2X12MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key24317904
Report Number3012447612-2026-00053
Device Sequence Number12155788
Product Code KWQ
UDI-Device Identifier00889024320918
UDI-Public(01)00889024320918(10)62173950
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132012
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number07.00117.001
Device Lot Number62173950
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic